# SDR SWAA2017080815328

- Difficulty date: July 9, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 42,031 hours, 24,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 36.  REPAIRED WEB IAW SRM AND EA.
